# SDR QMLA2014090414106

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N145HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 2,314 hours, 8,925 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Cap
- Condition: Cracked
- Location: Tailboom
- Part time: 2,314 hours, 8,925 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL RESIDUE ON TAIL ROTOR GEARBOX & SCRATCH ON LEADING SIDE NEAR LT BOLT AFTER FLIGHT.  AFTER FURTHER INSPECTION WITH TAIL ROTOR GEARBOX REMOVED, FOUND 1/2 INCH CRACK IN TAIL STRUCTURE AIRFRAME TOP CAP.
